| Model Number |
M00550340 |
| Medical Device Problem Codes |
Leak/Splash (1354); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter address: (b)(6).Block h6: imdrf device code a0504 captures the reportable event of balloon leak.
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was used in the lung during the dilatation procedure performed on (b)(6) 2023.During the preparation, after opening the accessories, was trying to check whether it is dilating or not.Observed that some leak from the distal end of the balloon.The procedure was completed with another cre pulmonary dilatation balloon.There were no patient complications reported as a result of this event.Note: the instructions for use (ifu) indicate that this balloon should not be pre-inflated prior to use in the procedure.However, the customer reported that the balloon was pre-inflated prior to the procedure.